# SDR DU4R2007056

- Difficulty date: January 21, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 6945555Y11
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE TIE BLOCK SUPPORT BRACKET NR 3 FROM FWD, AT FWD CARGO DOOR LWR SILL, ZONE 122.  REMOVED BRACKET.  INSTALLED TIE DOWN BLOCK FITTING P/N 69-45555Y11IAW B757 SRM 51-40-02.
